MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90SP
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the delivery catheter broke while slitting.After having slit the lead, a significant portion of the inner catheter was still on the lead.The physician was able to grasp a portion of the remaining catheter with a hemostat and slit, again with difficulty, the remaining inner catheter from the lead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the partial delivery catheter was returned and analyzed.Analysis indicated that the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8395427
Report Number9612164-2019-00793
Device Sequence Number11510482
Product Code DQY
UDI-Device Identifier00643169184176
UDI-Public00643169184176
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model Number6248V-90SP
Device Catalogue Number6248V-90SP
Device Lot Number0009433331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight84